The purpose of this paper is to apply a new modified homotopy perturbation method, which is effective to solve multi-order fractional equations with non-polynomial initial and boundary conditions.
The proposed algorithm is tested on multi-order fractional advection-dispersion equations. The fractional derivatives described in this paper are in the Caputo sense.
Approximate results explicitly reveal the complete reliability, efficiency and accuracy of the new modified technique.
It is observed that the approach may be implemented to other multi-fractional models with non-polynomial initial and boundary conditions.
Liu, Y. and Dong, L. (2015), "Approximate solutions of multi-order fractional advection-dispersion equation with non-polynomial conditions", International Journal of Numerical Methods for Heat & Fluid Flow, Vol. 25 No. 1, pp. 57-67. https://doi.org/10.1108/HFF-06-2013-0187Download as .RIS
Emerald Group Publishing Limited
Copyright © 2015, Emerald Group Publishing Limited